Request file

Review/Citation:  Medková, Dagmar. Lq-solution of the Robin problem for the Oseen system. emActa Applicandae Mathematicae. /em 2016, 142(1), 61-79. ISSN 0167-8019

Requested document:  Medkova.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Medkova.pdf
Captcha
Here. *